# SDR CALA2023042601261

- Difficulty date: April 26, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 85,023 hours, 18,454 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4058650950
- Part serial: 95042500
- Condition: Inoperative
- Location: Lh
- Part time: 90,664 hours, 19,467 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FMC FAILED INFLIGHT UNABLE TO RESET. DEBRIEFED CREW, LEFT FMC DID NOT FAIL NOR WERE THERE ANY FMC RELATED MESSAGES. FOUND ISSUE TO BE CPT MCDU BLANKING OUT.  REPLACED LEFT FMC CDU REF MM34-61-02-400-802. ACP'D CHECK OF EQUIPMENT COOLING AT EQUIPMENT COOLING MONITOR AND FLOW AT CDU, BOTH CHECKED NORMAL REF MM21-58-34-702-025. CHECKED ELECTRICAL CONNECTORS D2287 & D465 AND. GROUND BLOCK GD208 REF WDM 34-61-16-5, NO OBVIOUS DEFECTS. LEFT CDU OPERATION NORMAL REF 34-61-02
